# SDR ASAA2018020323375

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,970 hours, 3,357 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL BOTH CONT AND ZONE TEMP LIGHTS CAME ON THEY BOTH EXTINGUISHED ON RECALL. ACFT GROUNDED. OPERATED BOTH PACKS FOR OVER AN HOUR PER B737-900 AMM 21-00-00/201.  NO DEFECTS NOTED WITH EITHER CONT CABIN OR AFT CABIN ZONES. PRESSURIZED THE AIRCRAFT AND THE LIGHTS REMAINED OFF WITH RECALL. WITH THE PACKS STILL OPERATING, SHOOK OUT WIRE BUNDLES W0410-0441-24 AND W6288-0008-20 AROUND D41816P REF B737-900 WDM 21-61-14, SHEET 3, TO TRY AND DUPLICATE THE TROUBLESHOOTING DONE ON LOG PAGE 11633388. COULD NOT CAUSE THE AFT ZONE TEMP LIGHT TO COME ON. MEGGED-OUT WIRING BETWEEN D458B, PIN 48, TO D11836, PIN 1. NO DEFECTS NOTED. SUSPECT THERE WAS FAULTY INSULATION INSERTS WITHIN D41816P/J, WHICH WERE BOTH REPLACED ON LP 11633392, CAUSING THE INTERMITTENT AFT ZONE TEMP LIGHT. CONT CABIN ZONE TEMP LIGHT ALSO DID NOT RETURN DURING PACK OPERATION, AND SHOWS NO HISTORY WITHIN 90 DAYS. BITE OF BOTH PZTC'S CHECK GOOD PER AMM 21-61-00/501.
